MathSciNet Relay Station
MathSciNet bibliographic data
MR2508868 (2010d:46016) 46B20
Wang, Fenghui; Pang, Bijun Some inequalities concerning the James constant in Banach spaces. J. Math. Anal. Appl. 353 (2009), no. 1, 305–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement